MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-18
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot numbers were not provided.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use (ifu) are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2016 was to treat a stenosis in the posterior descending coronary artery.Prior to the initial procedure, the patient's clinical presentation was unstable angina.For the index procedure, it is unknown how the lesion was prepped however after implantation of the absorb gt1 3.0 x 18 mm scaffold, post-dilatation was performed with an nc trek 3 x 12 mm balloon dilatation catheter with final angiographic residual stenosis less than 10%.The patient was readmitted on (b)(6) 2017 presenting with chest pain when thrombosis was diagnosed.The thrombosis was treated with a 2.25 x 14 non-abbott stent.The patient outcome was good.It is unknown if patient was compliant with dual anti platelet therapy (dapt) after the initial procedure or if there have been any changes to the patient's medications following the diagnosis of thrombus.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6513740
Report Number2024168-2017-03504
Device Sequence Number13817486
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public(01)08717648213045
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235300-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date04/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR